Volume 18, Number 4, April 2020

  • Patrick Osatohanmwen, F.O. Oyegue F. Ewere B. Ajibade
    A NEW FAMILY OF GENERALIZED DISTRIBUTIONS ON THE UNIT INTERVAL: THE T-Kumaraswamy FAMILY OF DISTRIBUTIONS
  • Subir Ghosh, Gabriel Ruiz, Brandon Wales
    SUBSAMPLED DATA BASED ALTERNATIVE REGULARIZED ESTIMATORS FOR PARAMETERS IN LOGISTIC REGRESSION MODELS
  • Rasha Mohamed Mandouh, Mahmoud Abdel-Ghaffar Mohamed
    A LOG-WEIGHTED POWER FUNCTION DISTRIBUTION AND ITS STATISTICAL PROPERTIES
  • Noor Shahid , Rashida khalil and Javeria Khokhar
    ZOGRAFOS BALAKRISHNAN POWER LINDLEY DISTRIBUTION
  • Fiaz Ahmad Bhatti, G.G. Hamedani, Seyed Morteza Najibi, Munir Ahmad
    CUBIC RANK TRANSMUTED MODIFIED BURR III DISTRIBUTION : DEVELOPMENT, PROPERTIES, CHARACTERIZATIONS AND APPLICATIONS
  • M. S. Hamed
    EXTENDED POISSON-FRÉCHET DISTRIBUTION: MATHEMATICAL PROPERTIES AND APPLICATIONS TO SURVIVAL AND REPAIR TIMES
  • Sharif Mahmood
    THE PERFORMANCE OF LARGEST CALIPER MATCHING: AN APPLICATION TO SUPPORT DATA
  • H. M. Aly and H. Z. Muhammedyand Salma Omar Bleed
    INFERENCE AND OPTIMAL DESIGN OF ACCELERATED LIFE TEST USING GEOMETRIC PROCESS FOR GENERALIZED HALF-LOGISTIC DISTRIBUTION UNDER PROGRESSIVE TYPE-II CENSORING
  • O.E. Abo-Kasem1 and Mazen Nassar
    STATISTICAL INFERENCE FOR K EXPONENTIAL POPULATIONS UNDER JOINT PROGRESSIVE TYPE-I CENSORED SCHEME

Journal of Data Science, v.18, no.2

A NEW FAMILY OF GENERALIZED DISTRIBUTIONS ON THE UNIT INTERVAL: THE T-Kumaraswamy FAMILY OF DISTRIBUTIONS

By Patrick Osatohanmwen, F.O. Oyegue F. Ewere B. Ajibade
  • Full Text (PDF):

Journal of Data Science, v.18, no.2

SUBSAMPLED DATA BASED ALTERNATIVE REGULARIZED ESTIMATORS FOR PARAMETERS IN LOGISTIC REGRESSION MODELS

By Subir Ghosh, Gabriel Ruiz, Brandon Wales
  • Full Text (PDF):

Journal of Data Science, v.18, no.2

A LOG-WEIGHTED POWER FUNCTION DISTRIBUTION AND ITS STATISTICAL PROPERTIES

By Rasha Mohamed Mandouh, Mahmoud Abdel-Ghaffar Mohamed
  • Full Text (PDF):

Journal of Data Science, v.18, no.2

ZOGRAFOS BALAKRISHNAN POWER LINDLEY DISTRIBUTION

By Noor Shahid , Rashida khalil and Javeria Khokhar
  • Full Text (PDF):

Journal of Data Science, v.18, no.2

CUBIC RANK TRANSMUTED MODIFIED BURR III DISTRIBUTION : DEVELOPMENT, PROPERTIES, CHARACTERIZATIONS AND APPLICATIONS

By Fiaz Ahmad Bhatti, G.G. Hamedani, Seyed Morteza Najibi, Munir Ahmad
  • Full Text (PDF):

Journal of Data Science, v.18, no.2

EXTENDED POISSON-FRÉCHET DISTRIBUTION: MATHEMATICAL PROPERTIES AND APPLICATIONS TO SURVIVAL AND REPAIR TIMES

By M. S. Hamed
  • Full Text (PDF):

Journal of Data Science, v.18, no.2

THE PERFORMANCE OF LARGEST CALIPER MATCHING: AN APPLICATION TO SUPPORT DATA

By Sharif Mahmood
  • Full Text (PDF):

Journal of Data Science, v.18, no.2

INFERENCE AND OPTIMAL DESIGN OF ACCELERATED LIFE TEST USING GEOMETRIC PROCESS FOR GENERALIZED HALF-LOGISTIC DISTRIBUTION UNDER PROGRESSIVE TYPE-II CENSORING

By H. M. Aly and H. Z. Muhammedyand Salma Omar Bleed
  • Full Text (PDF):

Journal of Data Science, v.18, no.2

STATISTICAL INFERENCE FOR K EXPONENTIAL POPULATIONS UNDER JOINT PROGRESSIVE TYPE-I CENSORED SCHEME

By O.E. Abo-Kasem1 and Mazen Nassar
  • Full Text (PDF):

Journal of Data Science, v.18, no.2

INVESTIGATING THE REPEATABILITY OF THE EXTRACTED FACTORS IN RELATION TO THE TYPE OF ROTATION USED, AND THE LEVEL OF RANDOM ERROR: A SIMULATION STUDY

By Dimitris Panaretos, George Tzavelas, Malvina Vamvakari, Demosthenes Panagiotakos
  • Full Text (PDF):